| Model Number |
SC-5780G |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, while employing a continuous suture during skin closure in a open orthopedic procedure, the needle and thread broke.To resolve the issue, a new suture was used.There was no patient injury.